# SDR KO0R201604210049

- Difficulty date: April 21, 2016
- Submitted: April 21, 2016
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 65,505 hours, 12,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT OPERATE WHEN THE EMERGENCY LIGHT SWITCH IS POSITIONED TO ON.
